# SDR SWIA20241210925

- Difficulty date: September 25, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 38,143 hours, 24,733 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT BAG BAY DOOR SURROUND AFT TRACK LOWER ATTACHMENT BRACKET IS CRACKED.      (C-CHECK RO 12/8/2024)    REMOVED AND REPLACED LOWER ATTACH CHANNEL FOR AFT CARGO DOOR AFT TRACK SUPPORT REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, DWG MM670-35060 REV-W, DWG MM670-35070 REV-E.  COMPLIED WITH MAJOR REPAIR FORM M-337 AND SKY CARD #51-900-1002-SKY.
